Journal article icon

Journal article

Five-loop anomalous dimension of twist-two operators

Actions


Access Document


Authors


Journal:
Nuclear Physics B
Volume:
831
Issue:
1-2
Pages:
105-132
Publication date:
2010-05-01
DOI:
ISSN:
0550-3213
Source identifiers:
398375
Pubs id:
pubs:398375
UUID:
uuid:1b5fc8aa-8b12-425e-80d9-1bb4407fa27e
Local pid:
pubs:398375
Deposit date:
2013-11-16

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP